×

zbMATH — the first resource for mathematics

On approximate \(C^*\)-ternary \(m\)-homomorphisms: a fixed point approach. (English) Zbl 1216.39036
Summary: Using fixed point methods, we prove the stability and superstability of \(C^{\ast}\)-ternary additive, quadratic, cubic, and quartic homomorphisms in \(C^{\ast}\)-ternary rings for the functional equation \(f(2x + y) + f(2x - y) + (m - 1) (m-2) (m-3) f(y) = 2^{m - 2} [f (x + y) + f(x - y) + 6f(x)]\), for each \(m = 1,2,3,4\).

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Duplij, S, Ternary Hopf algebras, No. 2, 439-448, (2002), Kiev, Ukraine · Zbl 1092.17004
[2] Bazunova, N; Borowiec, A; Kerner, R, Universal differential calculus on ternary algebras, Letters in Mathematical Physics, 67, 195-206, (2004) · Zbl 1062.46056
[3] Sewell GL: Quantum Mechanics and Its Emergent Macrophysics. Princeton University Press, Princeton, NJ, USA; 2002:xii+292. · Zbl 1007.82001
[4] Haag, R; Kastler, D, An algebraic approach to quantum field theory, Journal of Mathematical Physics, 5, 848-861, (1964) · Zbl 0139.46003
[5] Bagarello, F; Morchio, G, Dynamics of Mean-field spin models from basic results in abstract differential equations, Journal of Statistical Physics, 66, 849-866, (1992) · Zbl 0892.58090
[6] Ulam SM: Problems in Modern Mathematics. John Wiley & Sons, New York, NY, USA; 1964:xvii+150. · Zbl 0137.24201
[7] Hyers, DH, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, 27, 222-224, (1941) · Zbl 0061.26403
[8] Aoki, T, On the stability of the linear transformation in Banach spaces, Journal of the Mathematical Society of Japan, 2, 64-66, (1950) · Zbl 0040.35501
[9] Bourgin, DG, Classes of transformations and bordering transformations, Bulletin of the American Mathematical Society, 57, 223-237, (1951) · Zbl 0043.32902
[10] Rassias, ThM, On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72, 297-300, (1978) · Zbl 0398.47040
[11] Gajda, Z, On stability of additive mappings, International Journal of Mathematics and Mathematical Sciences, 14, 431-434, (1991) · Zbl 0739.39013
[12] Rassias, ThM; Šemrl, P, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proceedings of the American Mathematical Society, 114, 989-993, (1992) · Zbl 0761.47004
[13] Isac, G; Rassias, ThM, On the Hyers-Ulam stability of [inlineequation not available: see fulltext.]-additive mappings, Journal of Approximation Theory, 72, 131-137, (1993) · Zbl 0770.41018
[14] Lee, Y-H; Jun, K-W, On the stability of approximately additive mappings, Proceedings of the American Mathematical Society, 128, 1361-1369, (2000) · Zbl 0961.47039
[15] Rassias, JM, On approximation of approximately linear mappings by linear mappings, Journal of Functional Analysis, 46, 126-130, (1982) · Zbl 0482.47033
[16] Rassias, JM, On approximation of approximately linear mappings by linear mappings, Bulletin des Sciences Mathématiques, 108, 445-446, (1984) · Zbl 0599.47106
[17] Rassias, JM, Solution of a problem of Ulam, Journal of Approximation Theory, 57, 268-273, (1989) · Zbl 0672.41027
[18] Găvruţa, P, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, Journal of Mathematical Analysis and Applications, 184, 431-436, (1994) · Zbl 0818.46043
[19] Bourgin, DG, Classes of transformations and bordering transformations, Bulletin of the American Mathematical Society, 57, 223-237, (1951) · Zbl 0043.32902
[20] Bourgin, DG, Approximately isometric and multiplicative transformations on continuous function rings, Duke Mathematical Journal, 16, 385-397, (1949) · Zbl 0033.37702
[21] Badora, R, On approximate ring homomorphisms, Journal of Mathematical Analysis and Applications, 276, 589-597, (2002) · Zbl 1014.39020
[22] Baker, J; Lawrence, J; Zorzitto, F, The stability of the equation [inlineequation not available: see fulltext.], Proceedings of the American Mathematical Society, 74, 242-246, (1979) · Zbl 0397.39010
[23] Savadkouhi MB, Gordji ME, Rassias JM, Ghobadipour N: Approximate ternary Jordan derivations on Banach ternary algebras.Journal of Mathematical Physics 2009,50(4, article 042303):-9.
[24] Eshaghi Gordji, M; Najati, A, Approximately [inlineequation not available: see fulltext.]-homomorphisms: a fixed point approach, Journal of Geometry and Physics, 60, 809-814, (2010) · Zbl 1192.39020
[25] Park, C-G, Homomorphisms between Lie [inlineequation not available: see fulltext.]-algebras and Cauchy-Rassias stability of Lie [inlineequation not available: see fulltext.]-algebra derivations, Journal of Lie Theory, 15, 393-414, (2005) · Zbl 1091.39006
[26] Eshaghi Gordji, M; Ghaemi, MB; Kaboli Gharetapeh, S; Shams, S; Ebadian, A, On the stability of [inlineequation not available: see fulltext.]-derivations, Journal of Geometry and Physics, 60, 454-459, (2010) · Zbl 1188.39029
[27] Eshaghi Gordji, M; Kaboli Gharetapeh, S; Rashidi, E; Karimi, T; Aghaei, M, Ternary Jordan [inlineequation not available: see fulltext.]-derivations in [inlineequation not available: see fulltext.]-ternary algebras, Journal of Computational Analysis and Applications, 12, 463-470, (2010) · Zbl 1198.39038
[28] Park, C; Gordji, ME, Comment on “Approximate ternary Jordan derivations on Banach ternary algebras” [bavand savadkouhi et al., journal of mathematical physics, vol. 50, article 042303, 2009], Journal of Mathematical Physics, 51, 7, (2010) · Zbl 1310.46047
[29] Park, C; Najati, A, Generalized additive functional inequalities in Banach algebras, International Journal of Nonlinear Analysis and Applications, 1, 54-62, (2010) · Zbl 1281.39032
[30] Park, C; Rassias, ThM, Isomorphisms in unital [inlineequation not available: see fulltext.]-algebras, International Journal of Nonlinear Analysis and Applications, 1, 1-10, (2010) · Zbl 1281.39027
[31] Eshaghi Gordji, M; Karimi, T; Kaboli Gharetapeh, S, Approximately [inlineequation not available: see fulltext.]-Jordan homomorphisms on Banach algebras, Journal of Inequalities and Applications, 2009, 8, (2009) · Zbl 1162.39017
[32] Eshaghi Gordji, M; Rassias, JM; Ghobadipour, N, Generalized Hyers-Ulam stability of generalized [inlineequation not available: see fulltext.]-derivations, Abstract and Applied Analysis, 2009, 8, (2009) · Zbl 1177.39032
[33] Eshaghi Gordji, M; Savadkouhi, MB, Approximation of generalized homomorphisms in quasi-Banach algebras, Analele Stiintifice ale Universitatii Ovidius Constanta, 17, 203-213, (2009) · Zbl 1199.39061
[34] Aczél J, Dhombres J: Functional Equations in Several Variables. Volume 31. Cambridge University Press, Cambridge, UK; 1989:xiv+462. · Zbl 0685.39006
[35] Kannappan, P, Quadratic functional equation and inner product spaces, Results in Mathematics. Resultate der Mathematik, 27, 368-372, (1995) · Zbl 0836.39006
[36] Czerwik, S, On the stability of the quadratic mapping in normed spaces, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 62, 59-64, (1992) · Zbl 0779.39003
[37] Eshaghi Gordji, M; Khodaei, H, Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces, Nonlinear Analysis. Theory, Methods & Applications, 71, 5629-5643, (2009) · Zbl 1179.39034
[38] Eshaghi Gordji, M; Khodaei, H, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abstract and Applied Analysis, 2009, 11, (2009) · Zbl 1167.39014
[39] Forti, GL, An existence and stability theorem for a class of functional equations, Stochastica, 4, 23-30, (1980) · Zbl 0442.39005
[40] Forti, G-L, Elementary remarks on Ulam-Hyers stability of linear functional equations, Journal of Mathematical Analysis and Applications, 328, 109-118, (2007) · Zbl 1111.39026
[41] Jung, S-M, Hyers-Ulam-Rassias stability of Jensen’s equation and its application, Proceedings of the American Mathematical Society, 126, 3137-3143, (1998) · Zbl 0909.39014
[42] Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Palm Harbor, Fla, USA; 2001:ix+256. · Zbl 0980.39024
[43] Khodaei, H; Rassias, ThM, Approximately generalized additive functions in several variables, International Journal of Nonlinear Analysis, 1, 22-41, (2010) · Zbl 1281.39041
[44] Jun, K-W; Kim, H-M, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, Journal of Mathematical Analysis and Applications, 274, 867-878, (2002) · Zbl 1021.39014
[45] Lee, SH; Im, SM; Hwang, IS, Quartic functional equations, Journal of Mathematical Analysis and Applications, 307, 387-394, (2005) · Zbl 1072.39024
[46] Park, C; Cui, J, Generalized stability of [inlineequation not available: see fulltext.]-ternary quadratic mappings, Abstract and Applied Analysis, 2007, 6, (2007) · Zbl 1158.39020
[47] Bae, J-H; Park, W-G, A functional equation having monomials as solutions, Applied Mathematics and Computation, 216, 87-94, (2010) · Zbl 1191.39026
[48] Bae, J-H; Park, W-G, On a cubic equation and a Jensen-quadratic equation, Abstract and Applied Analysis, 2007, 10, (2007) · Zbl 1156.39014
[49] Diaz, JB; Margolis, B, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bulletin of the American Mathematical Society, 74, 305-309, (1968) · Zbl 0157.29904
[50] Rus IA: Principles and Applications of Fixed Point Theory. , Cluj-Napoca; 1979.
[51] Hyers DH, Isac G, Rassias ThM: Stability of Functional Equations in Several Variables. Birkhäuser Boston Inc., Boston, Mass, USA; 1998:vi+313. · Zbl 0907.39025
[52] Zeidler, E, Nonlinear functional analysis and its applications, No. 1, xxiii +909, (1993) · Zbl 0794.47033
[53] Radu, V, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4, 91-96, (2003) · Zbl 1051.39031
[54] Cădariu, L; Radu, V, Fixed points and the stability of Jensen’s functional equation, Journal of Inequalities in Pure and Applied Mathematics, 4, 7, (2003) · Zbl 1043.39010
[55] Cădariu, L; Radu, V, On the stability of the Cauchy functional equation: a fixed point approach, No. 346, 43-52, (2004), Graz, Austria · Zbl 1060.39028
[56] Ebadian, A; Ghobadipour, N; Gordji, ME, A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in [inlineequation not available: see fulltext.]-ternary algebras, Journal of Mathematical Physics, 51, 10, (2010) · Zbl 1314.46063
[57] Eshaghi Gordji, M; Khodaei, H, The fixed point method for fuzzy approximation of a functional equation associated with inner product spaces, Discrete Dynamics in Nature and Society, 2010, 15, (2010) · Zbl 1221.39036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.